# SDR P2EA00020

- Difficulty date: January 26, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND CORROSION AT STRINGER SPLICE AT BS 907, STRINGER 19L.  FABRICATED SPLICE IAW SRM 51-20-1, REMOVED AND REPLACED IAW SRM 51-30-02.  (M)
